Anadin Extra 16 Caplets

Anadin Extra 16 Caplets

Anadin Extra Soluble Tablets (12)

Anadin Extra Soluble Tablets (12)

Anadin Extra Headaches and Migraines 32 Caplets

Easy to swallow caplets to provide relief from a range of aches and pains, from headaches to sprained ankles and from toothache to lumbago.
£4.12
Availability: In stock
Details

Anadin Extra 32 Caplets are easy to swallow and provide relief from a range of aches and pains, from headaches to sprained ankles and from toothache to lumbago.

These pain relief caplets also reduce fever, stiffness, joint swelling, and more - they even have a shot of caffeine in them to pep you up a bit once the pain ebbs.

More Information
More Information
Ebay Store Medicines
directions

Please read the instructions on the pack and in the enclosed leaflet carefully before using this product.

Adults aged 16 and over should take 2 tablets with water every 4 hours if necessary. Do not take more than 8 tablets in 24 hours.

Do not give this medicine to children under 16, unless on a doctor's advice.

Do not exceed stated dose; if symptoms persist, consult your doctor.

CONTAINS PARACETAMOL AND ASPIRIN: Do not take any other paracetamol product while you are taking this medicine. If you take too much, talk to a doctor - even if you feel fine.

Keep out of reach and sight of children.

ingredients Each caplet contains: Aspirin 300mg, Paracetamol 200mg, and Caffeine 45mg as the active ingredients.

For full ingredients, see enclosed leaflet.
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Anadin Extra Headaches and Migraines 32 Caplets
Your Rating